Alert archive / New Jersey / Small Craft Advisories in 2025

Small Craft Advisory 74, NWS Philadelphia/Mount Holly

June 26, 2025

NWS Philadelphia/Mount Holly issued this small craft advisory at Jun 26, 2025, 11:05 AM EDT. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Jun 26, 2025, 11:05 AM EDT (15:05 UTC)
Expired
Jun 27, 2025, 11:47 PM EDT
In force
37 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

705 
WHUS71 KPHI 261505
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1105 AM EDT Thu Jun 26 2025

ANZ450-262200-
/O.NEW.KPHI.SC.Y.0074.250626T1505Z-250626T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
1105 AM EDT Thu Jun 26 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
008 
WHUS71 KPHI 261644
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1244 PM EDT Thu Jun 26 2025

ANZ451-271000-
/O.EXB.KPHI.SC.Y.0074.000000T0000Z-250627T2200Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
1244 PM EDT Thu Jun 26 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm.

* WHEN...Until 6 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-271000-
/O.EXT.KPHI.SC.Y.0074.000000T0000Z-250627T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
1244 PM EDT Thu Jun 26 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...Until 6 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
766 
WHUS71 KPHI 270056
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
856 PM EDT Thu Jun 26 2025

ANZ452>455-271000-
/O.EXB.KPHI.SC.Y.0074.000000T0000Z-250627T1000Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
856 PM EDT Thu Jun 26 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape 
  Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to 
  Fenwick Island DE out 20 nm.

* WHEN...Until 6 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ431-271000-
/O.EXB.KPHI.SC.Y.0074.000000T0000Z-250627T1000Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
856 PM EDT Thu Jun 26 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WHAT...Northeast winds around 15 kt with gusts up to 25 kt and 
  a moderate chop.

* WHERE...Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...Until 6 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-451-271400-
/O.CON.KPHI.SC.Y.0074.000000T0000Z-250627T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
856 PM EDT Thu Jun 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WHAT...East winds 15 to 20 kt with gusts up to 30 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...Until 6 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
492 
WHUS71 KPHI 270917
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
517 AM EDT Fri Jun 27 2025

ANZ452>455-271200-
/O.EXT.KPHI.SC.Y.0074.000000T0000Z-250627T1200Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
517 AM EDT Fri Jun 27 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal waters from Little Egg Inlet to Fenwick Island 
  DE out 20 nm.

* WHEN...Until 8 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ431-271200-
/O.EXT.KPHI.SC.Y.0074.000000T0000Z-250627T1200Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
517 AM EDT Fri Jun 27 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WHAT...Northeast winds around 15 kt with gusts up to 25 kt and 
  a moderate chop.

* WHERE...Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...Until 8 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-451-271200-
/O.CON.KPHI.SC.Y.0074.000000T0000Z-250627T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
517 AM EDT Fri Jun 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt and seas 
  4 to 6 ft.

* WHERE...Coastal waters from Sandy Hook to Little Egg Inlet NJ 
  out 20 nm.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
501 
WHUS71 KPHI 271710
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
110 PM EDT Fri Jun 27 2025

ANZ450-451-280400-
/O.EXT.KPHI.SC.Y.0074.000000T0000Z-250628T0400Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
110 PM EDT Fri Jun 27 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
428 
WHUS71 KPHI 272242
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
642 PM EDT Fri Jun 27 2025

ANZ451-281200-
/O.NEW.KPHI.MF.Y.0017.250627T2242Z-250628T1600Z/
/O.CON.KPHI.SC.Y.0074.000000T0000Z-250628T0400Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
642 PM EDT Fri Jun 27 2025

...DENSE FOG ADVISORY IN EFFECT UNTIL NOON EDT SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to less than 1 NM. For the Small Craft Advisory, east
  winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 feet.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm.

* WHEN...For the Dense Fog Advisory, until noon EDT Saturday. 
  For the Small Craft Advisory, until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

ANZ431-452>455-281200-
/O.NEW.KPHI.MF.Y.0017.250627T2242Z-250628T1600Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
642 PM EDT Fri Jun 27 2025

...DENSE FOG ADVISORY IN EFFECT UNTIL NOON EDT SATURDAY...

* WHAT...Dense fog will reduce visibility to less than 1 NM.

* WHERE...In Delaware Bay Waters, Delaware Bay waters south of 
  East Point NJ to Slaughter Beach DE. In Atlantic coastal 
  waters, Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape 
  Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to 
  Fenwick Island DE out 20 nm.

* WHEN...Until noon EDT Saturday.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

ANZ450-280400-
/O.CON.KPHI.SC.Y.0074.000000T0000Z-250628T0400Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
642 PM EDT Fri Jun 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt and seas 3
  to 5 feet.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Staarmann
096 
WHUS71 KPHI 272251
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
651 PM EDT Fri Jun 27 2025

ANZ452>455-281200-
/O.NEW.KPHI.SC.Y.0075.250627T2251Z-250628T0400Z/
/O.CON.KPHI.MF.Y.0017.000000T0000Z-250628T1600Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
651 PM EDT Fri Jun 27 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SATURDAY...

* WHAT...For the Small Craft Advisory, east winds around 15 kt 
  with gusts up to 25 kt and seas 3 to 5 ft. For the Dense Fog 
  Advisory, dense fog will reduce visibility to less than 1 NM.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape 
  Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to 
  Fenwick Island DE out 20 nm.

* WHEN...For the Small Craft Advisory, until midnight EDT 
  tonight. For the Dense Fog Advisory, until noon EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

ANZ451-281200-
/O.CON.KPHI.MF.Y.0017.000000T0000Z-250628T1600Z/
/O.CON.KPHI.SC.Y.0074.000000T0000Z-250628T0400Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
651 PM EDT Fri Jun 27 2025

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to less than 1 NM. For the Small Craft Advisory, east
  winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 feet.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm.

* WHEN...For the Dense Fog Advisory, until noon EDT Saturday. 
  For the Small Craft Advisory, until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

ANZ431-281200-
/O.CON.KPHI.MF.Y.0017.000000T0000Z-250628T1600Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
651 PM EDT Fri Jun 27 2025

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SATURDAY...

* WHAT...Dense fog will reduce visibility to less than 1 NM.

* WHERE...Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...Until noon EDT Saturday.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

ANZ450-280400-
/O.CON.KPHI.SC.Y.0074.000000T0000Z-250628T0400Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
651 PM EDT Fri Jun 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt and seas 3
  to 5 feet.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Staarmann
508 
WHUS71 KPHI 280347
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1147 PM EDT Fri Jun 27 2025

ANZ451-281600-
/O.CAN.KPHI.SC.Y.0074.000000T0000Z-250628T0400Z/
/O.CON.KPHI.MF.Y.0017.000000T0000Z-250628T1600Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
1147 PM EDT Fri Jun 27 2025

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Dense fog will reduce visibility to less than 1 NM.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm.

* WHEN...Until noon EDT Saturday.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

ANZ452>455-281600-
/O.CAN.KPHI.SC.Y.0075.000000T0000Z-250628T0400Z/
/O.CON.KPHI.MF.Y.0017.000000T0000Z-250628T1600Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1147 PM EDT Fri Jun 27 2025

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Dense fog will reduce visibility to less than 1 NM.

* WHERE...Coastal waters from Little Egg Inlet to Fenwick Island 
  DE out 20 nm.

* WHEN...Until noon EDT Saturday.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

ANZ450-280500-
/O.CAN.KPHI.SC.Y.0074.000000T0000Z-250628T0400Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
1147 PM EDT Fri Jun 27 2025

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas will decrease overnight.

$$

ANZ431-281600-
/O.CON.KPHI.MF.Y.0017.000000T0000Z-250628T1600Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1147 PM EDT Fri Jun 27 2025

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SATURDAY...

* WHAT...Dense fog will reduce visibility to less than 1 NM.

* WHERE...Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...Until noon EDT Saturday.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jun 26, 6:51 AM EDT, 4 hours 14 minutes earlier.

Area forecast discussion, Jun 26, 6:51 AM EDT, 4 hours 14 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
651 AM EDT Thu Jun 26 2025

.SYNOPSIS...
The strong upper level ridge to our southwest will weaken and allow
a back door cold front to track though much of the forecast area
today through Friday. The front will then push back to the north
as a warm front on Saturday and Sunday with high pressure remaining
in control into Monday. Another cold front looks to cross through
the area on Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Much of the region will see modest relief from the extreme heat of
the past few days today thanks to a backdoor cold front moving in
from the northeast throughout the day today. The frontal boundary
looks to reach somewhere near or just southwest of Philadelphia by
the afternoon, possibly stalling for a little bit, before moving
further southwest and enveloping the while CWA tonight. As a result,
we can expect a rather notable temperature and heat index gradient
across the region this afternoon. Northeast of the front, afternoon
highs will be closer to climatology with mid to upper 80s; expect
upper 70s and low 80s across the higher elevations of the Poconos
and northwest NJ. South and west of the boundary, afternoon
temperature will remain rather hot with low to mid 90s, mainly
across extreme southern NJ and the Delmarva Peninsula. Heat indicies
will still be around 95-105 degrees south and west of the front,
thus areas across the Delmarva Peninsula have a Heat Advisory in
effect.

As the backdoor front moves through the region, scattered showers
and thunderstorms are expected to form around and along the front.
In terms of severe weather potential, the risk is overall marginal
across areas along and southwest of the front, mainly including the
southeast PA, the Philly Metro, southern NJ, and the Delmarva,
mainly thanks to CAPE values building to 1500-2500 J/kg. That said,
overall shear will be weak, limiting severe potential. The greatest
risk would be an isolated strong downdraft in the strongest of
storms. In terms of flooding potential, weak storm motion and PWAT
values around 1.75-2.00 inches would support the potential for slow-
moving thunderstorms with heavy downpours. While more of an isolated
threat, flash flooding from a training thunderstorm is certainly
possible.

Tonight, isolated showers and thunderstorms may linger into the
evening but diminish into the overnight hours. The backdoor front is
expected to push through the rest of the region, allowing much
cooler temperatures to arrive for everyone with lows in the 60s to
around 70.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
The wavy front nearby and low pressure moving along it will keep
clouds and showers across the area Thursday night and Friday. Friday
will be noteworthy with high temps probably only topping out in the
upper 60s/low 70s across the north and mid/upper 70s for Delmarva
and south NJ. These highs are some 20 degrees less than recent days.
We'll have mostly chance pops for showers/tstms from Thursday night
thru Friday night with the greater chances for the N/W counties and
lesser POPS for S/E areas. On Saturday, the fronts draw nearer and
Likely POPs are in the grids for N/W areas with high chance pops for
E/SE areas. Highs Sat will snap back to slightly above normal levels
with 85 to 90 degree temps again most spots with low 80s N/W.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
The storm track will remain nearby late this weekend and into the
beginning/middle parts of next week. The strong ridge that has been
across the area lately will have diminished and moved offshore. This
will keep the extreme heat away from the area. Still, temperatures
will be near normal Sunday followed by slightly above normal
readings for Monday thru Wednesday. Readings are not expected to be
record setting like this past week has been. Highs will mostly be
upper 80s with some low 90s across the S/E areas and low/mid 80s for
north NJ and the southern Poconos. Lows will mostly be in the upper
60s to low 70s with some mid 70s in urban areas.

Another result of the storm track being nearby will ensure more
showers and clouds for the long term. There are chances for
showers/tstms each day with Tue having the highest POPs (low likely
range mostly) and low numbers for Wednesday when POPs are only
slight chance attm. Upper troughing develops later next week, so
more showers and normal temps (if not below) may arrive later next
week. The different models offer with the degree of troughing, so
there is uncertainty with how mild it will actually be.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
Rest of tonight...VFR with a few high clouds. W-NW winds around 5 kt
or less, becoming light and variable at times. High confidence.

Thursday...Mainly VFR. Spotty showers/t-storms possible during the
day especially western terminals. Winds turning northeasterly 5-10
kts. Low confidence.

Thursday night...Sub-VFR conditions possible. For RDG/ABE, low
stratus possible thanks to increased chance for low level moisture
from showers and storms earlier in the day.  For the I-95 and
MIV/ACY, onshore flow will help bring about low stratus in addition
to some fog for areas that see a shower or storm. Northeasterly
winds 5-10 kts. Low confidence.

Outlook...

Friday/Friday night...Plenty of low clouds and showers expected with
onshore flow across the area. Mostly areas with have low-end
MVFR with IFR strongly possible too. Further inland, (KABE,KRDG)
the CIGS may not be as low and will trend closer to VFR at
times.

Saturday thru Monday... Largely VFR but a few showers/tstms at times
with lower CIGs/VSBYs expected.

&&

.MARINE...
No marine headlines expected through Thursday night. NW winds 5-10
kts tonight turning NE on Thursday into Thursday night behind a
backdoor cold front, increasing to 10-15 kts with some gusts up to
20 kts. A spotty gusty thunderstorm possible Thursday afternoon/evening.
Seas around 2 feet this morning build to 3 to 4 feet late afternoon
and into tonight.

Outlook...

Winds and seas will remain below SCA levels for Friday and into the
weekend. The biggest hazard will be scattered tstms for the periods.
The mostly likely times will be afternoons into the early evening
period.

&&

.TIDES/COASTAL FLOODING...
The recent New Moon and increasing onshore flow will lead to higher
confidence in advisory level tidal flooding occurring this evening.
While we get away from the New Moon, onshore flow will result in
water piling up and more widespread minor tidal flooding for the
coastal and Delaware Bay communities. It appears that the higher
water levels will only be for one tide cycle, but we'll monitor
later today to assure that this trend continues.

No tidal flooding is expected within the tidal Delaware River or
Chesapeake Bay.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Coastal Flood Advisory from 7 PM this evening to 1 AM EDT
     Friday for NJZ012>014-020-022>027.
DE...Heat Advisory until 8 PM EDT this evening for DEZ001>003.
     Coastal Flood Advisory from 7 PM this evening to 1 AM EDT
     Friday for DEZ003-004.
MD...Heat Advisory until 8 PM EDT this evening for MDZ012-015-019-
     020.
MARINE...None.

&&

SYNOPSIS...OHara
NEAR TERM...MJL
SHORT TERM...OHara
LONG TERM...OHara
AVIATION...MJL/OHara
MARINE...MJL/OHara
TIDES/COASTAL FLOODING...

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 4:25 AM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 2 more23 hr
Jun 26, 4:20 PM EDTSevere Thunderstorm WarningPHIWarren40 min
Jun 26, 7:43 PM EDTSpecial Marine WarningPHI40 min
Jun 26, 12:24 PM EDTFlood WatchPHIBerks, Carbon, Chester, Lehigh11 hr
Jun 26, 3:48 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh42 min
Jun 26, 4:31 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Lehigh, Montgomery44 min
Jun 26, 5:45 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery45 min
Jun 26, 6:21 PM EDTFlash Flood WarningPHIBerks2 hr
Jun 26, 6:29 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Delaware, Montgomery46 min
Jun 26, 6:49 PM EDTFlash Flood WarningPHIChester, Delaware4 hr
Jun 26, 6:54 PM EDTSevere Thunderstorm WarningPHIChester36 min
Jun 26, 7:14 PM EDTSevere Thunderstorm WarningPHIChester, Delaware46 min
Jun 26, 7:27 PM EDTFlash Flood WarningPHIChester, Delaware4 hr
Jun 26, 2:05 PM EDTSevere Thunderstorm WarningPHISussex40 min

Nearby

Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.